PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 211-218
Tytuł artykułu

Some possible covers of measure zero sets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
211-218
Opis fizyczny
Daty
wydano
1992
otrzymano
1989-12-20
poprawiono
1991-02-01
Twórcy
  • Department of Mathematics, York University, North York, Ontario, Canada M3J 1P3
Bibliografia
  • [1] A. Blass, Near coherence of filters II, Trans. Amer. Math. Soc. 300 (1987), 557-581.
  • [2] A. Blass and C. Laflamme, Consistency results about filters and the number of inequivalent growth types, J. Symbolic Logic 54 (1989), 50-57.
  • [3] A. Blass and S. Shelah, There may be simple $P_{ℵ_1}$- and $P_{ℵ_2}$-points and the Rudin-Keisler ordering may be downward directed, Ann. Pure Appl. Logic 33 (1987), 213-243.
  • [4] E. Borel, Leçons sur les fonctions monogènes uniformes d'une variable complexe, Gauthier-Villars, Paris 1917.
  • [5] E. Borel, Eléments de la théorie des ensembles, Albin Michel, Paris 1949.
  • [6] R. Göbel und B. Wald, Wachstumpstypen und schlanke Gruppen, in: Symposia Math. 23 (1979), 201-239.
  • [7] R. Göbel und B. Wald, Martin's axiom implies the existence of certain slender groups, Math. Z. 172 (1980), 107-121.
  • [8] W. Just and C. Laflamme, Classifying measure zero sets with respect to their open covers, Trans. Amer. Math. Soc. 321 (1990), 621-645.
  • [9] K. Kunen, Set Theory, North-Holland, Amsterdam 1980.
  • [10] C. Laflamme, Equivalence of families of functions on the natural numbers, Trans. Amer. Math. Soc.
  • [11] P. Zakrzewski, On the classification of measure zero sets, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.